Local smoothing estimates for some half-wave operators

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

In this paper we study the local smoothing estimates for some half-wave operators associated to nondegenerate convex hypersurfaces.

Original languageEnglish
Pages (from-to)573-581
Number of pages9
JournalJournal of Mathematical Analysis and Applications
Volume381
Issue number2
DOIs
Publication statusPublished - 2011 Sep 15

Fingerprint

Local Smoothing
Wave Operator
Hypersurface
Estimate

Keywords

  • Local smoothing
  • Wave operator

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Local smoothing estimates for some half-wave operators. / Heo, Ya-Ryong; Yang, Chan Woo.

In: Journal of Mathematical Analysis and Applications, Vol. 381, No. 2, 15.09.2011, p. 573-581.

Research output: Contribution to journalArticle

@article{844703a937dd44df9473a6d9e9a57852,
title = "Local smoothing estimates for some half-wave operators",
abstract = "In this paper we study the local smoothing estimates for some half-wave operators associated to nondegenerate convex hypersurfaces.",
keywords = "Local smoothing, Wave operator",
author = "Ya-Ryong Heo and Yang, {Chan Woo}",
year = "2011",
month = "9",
day = "15",
doi = "10.1016/j.jmaa.2011.02.071",
language = "English",
volume = "381",
pages = "573--581",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "2",

}

TY - JOUR

T1 - Local smoothing estimates for some half-wave operators

AU - Heo, Ya-Ryong

AU - Yang, Chan Woo

PY - 2011/9/15

Y1 - 2011/9/15

N2 - In this paper we study the local smoothing estimates for some half-wave operators associated to nondegenerate convex hypersurfaces.

AB - In this paper we study the local smoothing estimates for some half-wave operators associated to nondegenerate convex hypersurfaces.

KW - Local smoothing

KW - Wave operator

UR - http://www.scopus.com/inward/record.url?scp=79955905692&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=79955905692&partnerID=8YFLogxK

U2 - 10.1016/j.jmaa.2011.02.071

DO - 10.1016/j.jmaa.2011.02.071

M3 - Article

VL - 381

SP - 573

EP - 581

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 2

ER -